T Nation

Terminated Cycle Due to Bad Sides


#1

I was a week and a half into a test/tren cycle and had to stop do to a rediculous amount of pain and swelling in both nipples. The cycle was as follows:

week 1
Test E frontload 1000mg
Tren Ace 50mg ed
arimidex .5mg eod

week 2
Test E 400mg
Tren Ace 50mg ed
Arimidex .5 eod

I have done probably 7-8 cycles in my life, mostly test/tren and I've used some winny. Those are the only three drugs I've ever used. I havent done a cycle in a good three years. I had some pre-existing gyno, a lump under my right nipple. It was something that was only noticeable to me. I figured that with the arimidex I would not exasurbate the problem.

Last tuesday my nipples started really hurting to the point where just having a shirt on bothered me. Just wearing a seat belt while driving was painful. So I bumped up my arimidex to 1mg on tuesday. Wednesday the pain was still bad, I took another 1mg. Thursday I decided to terminate the cycle and havent injected since wednesday night. I've been taking 1mg a-dex/day since. I have also been taking 500mg of B-6/day since tuesday. Last night they were still killing me, this morning there isnt much pain but I havent really done much yet. The pain usually starts in the afternoon.

The a-dex is obviously not helping. I've got some Femara in the mail, should be here anyday. Obviously terminating the cycle was the last thing I wanted to do but the pain is unbearable. I have never felt nipple pain like that during any of my previous cycles.

Any thoughts/opinions? Did I do the right thing by terminating now? Thanks in advance.


#2

Just a thought here…

Since you were only ten days or so into your cycle using a long estered test and short estered tren, it is likely that you’re experiencing prolactin induced gyno, in which case you’d need a dopamine agonist like cabergoline or bromocriptine.


#3

I would wonder slightly how good the adex is.

Midway through this cycle I switched my adex from one brand to another and it a huge difference almost immediately.

I still have 20ish mls of the one left and debating if its even worth taking


#4

This is real a-dex made by astra zeneca…


#5

I don’t have nearly as much first-hand knowledge as you but from what I’ve read nolva would be better than A-dex in this case. Once gyno starts, I really don’t see what A-dex would do to be honest. If nolva doesn’t work, caber or bromo like arthursaxon said.


#6

Your Letro (Femara) should give you some relief once it arrives, its much more effective than nolva IMO


#7

Why would you use nolva Whoa?

What do you have to back that up?

I’m just really curious as to why you would choose to use a less effective compound…

Adex is the best choice… letro in conjunction with it would be phenomenal…


#8

run a letro protocol to combat your sides. from first hand experience, nolva didn’t do a damn thing for my tren gyno symptoms, because i was not controlling estrogen adequately (AI dose was too low while running test and tren, and E and P are somehow intertwined since elevated E can enhance P sides, or aggravate pre-existing P gyno, not sure of the exact physiology though.)…

letro halted the progress, and reduced it to a state that is only noticeable to myself.

just my 2 cc’s. others may have a better solution.


#9

The letro will help for a quick fix. That is if the gyno is estrogen related. Prolactin induced gyno will need bromo or caber. Letro should not be ran for the duration of a cycle. The negative effects on your joints will hinder your training to say the least. Also the effects of your immune system and lipid profiles will not be good.


#10

This post was flagged by the community and is temporarily hidden.


#11

[quote]World1187 wrote:
Why would you use nolva Whoa?

What do you have to back that up?

I’m just really curious as to why you would choose to use a less effective compound…

Adex is the best choice… letro in conjunction with it would be phenomenal…[/quote]

Assuming the gyno is due to E from the 1000mg test frontload, more adex just wouldn’t help from what I understand. It’s an aromatase inhibitor, which means it stops T from converting to E. I’ve never read anything to say it can do much of anything once excessive E is present.

Once the E is there and acting on breast tissue, a blocker is what’s needed; i.e. nolva or clomid. Nolva has shown itself to be far superior in this regard, I believe. I’ve never had to use it, but it’s what everyone I know recommends.

It’s not a less effective compound; it’s a different compound with a different use.

Letro I’ve read very little about, but appears to be an AI just like Adex, so I don’t know why you’d want to run them together. But like I said, I know very little about it.


#12

Wow there sure are a lot of differing opinions on this topic. Now you guys understand my dilemna. Some say use nolva, others say nolva diminishes the effects of the AI. Some say bromo, others say femara should work on estrogen related gyno as well as progesterone related.

For the record, the Tren is home brew fina. Im almost positive this is tren related gyno. I’ve been popping a-dex like they were pez and no luck. Today however the nips are feeling better. It’s been 4 full days with no injection. Im tempted to continue with test only.

Bushy, I pm’ed you a couple weeks ago but didnt get a response.

Thanks for all the responses!


#13

I just got my Letro. I popped a 2.5mg pill at about 5pm tonight. Call me crazy, but I swear it feels better already… Hopefully this will help!


#14

This post was flagged by the community and is temporarily hidden.


#15

I have had these problems before, and actually am experiencing it now, but it really always for myself at least seems to be self-limiting. As soon as the cycle is finshed the gland shrinks back to nothing.

So myself I just ingnore it, and don’t sweat it.


#16

[quote]Prisoner wrote:
I have had these problems before, and actually am experiencing it now, but it really always for myself at least seems to be self-limiting. As soon as the cycle is finshed the gland shrinks back to nothing.

So myself I just ingnore it, and don’t sweat it.[/quote]

I think this advice/response has been given before, by LillGuy, who doesn’t worry too much about gyno. He posted the same type of experience, in terms of the gyno shrinking after cycle. So Prisoner isn’t the only one.


#17

Bushy, I pm’ed you but I don’t think it’s working. I also sent you an e-mail…